Alert archive / Arizona / Flash Flood Warnings in 2025
Flash Flood Warning 63, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Sep 3, 2025, 4:06 PM MST for Mohave County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2025, 4:06 PM MST (23:06 UTC)
- Expired
- Sep 3, 2025, 7:15 PM MST
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 75 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 11.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 181 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 2099 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
246
WGUS55 KVEF 032306
FFWVEF
AZC015-040215-
/O.NEW.KVEF.FF.W.0063.250903T2306Z-250904T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
406 PM PDT Wed Sep 3 2025
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
West Central Mohave County in northwestern Arizona...
* Until 715 PM MST.
* At 406 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Chloride, Windy Point Campground, Golden Valley, Packsaddle
Campground, New Kingman-Butler and Dolan Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3529 11406 3503 11416 3506 11436 3535 11437
3540 11437 3549 11438 3563 11418 3538 11388
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
AG2 follow-up statements
250
WGUS75 KVEF 040020
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
520 PM PDT Wed Sep 3 2025
AZC015-040215-
/O.CON.KVEF.FF.W.0063.000000T0000Z-250904T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
520 PM MST Wed Sep 3 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MST THIS
EVENING FOR WEST CENTRAL MOHAVE COUNTY...
At 520 PM MST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 0.75 and 1.25 inches of rain
have fallen. Flash flooding is ongoing or expected to begin shortly.
Additional thunderstorms are expected through the remainder of the
afternoon.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Chloride, Windy Point Campground, Golden Valley, Packsaddle
Campground, New Kingman-Butler and Dolan Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3529 11406 3503 11416 3506 11436 3535 11437
3540 11437 3549 11438 3563 11418 3538 11388
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
AG053
WGUS75 KVEF 040206
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
706 PM PDT Wed Sep 3 2025
AZC015-040216-
/O.EXP.KVEF.FF.W.0063.000000T0000Z-250904T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
706 PM MST Wed Sep 3 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 715 PM MST THIS EVENING FOR
WEST CENTRAL MOHAVE COUNTY...
The heavy rain has ended in the Chloride and Golden Valley areas.
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 3529 11406 3503 11416 3506 11436 3535 11437
3540 11437 3549 11438 3563 11418 3538 11388
$$
CMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 1:16 PM MST, 2 hours 50 minutes earlier. Its key messages:
- * Monsoonal moisture remains in place today before slowly retreating eastward out of the region, shifting the best precipitation chances further east each day through Saturday.
Area forecast discussion, Sep 3, 1:16 PM MST, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 116 PM PDT Wed Sep 3 2025 .KEY MESSAGES... * Monsoonal moisture remains in place today before slowly retreating eastward out of the region, shifting the best precipitation chances further east each day through Saturday. && .DISCUSSION... An upper level system located along the California/Nevada border is the main trigger for storms across the area this afternoon and evening. A band leftover showers from overnight along with substantial cloud cover will delay the overall activity for much of the afternoon in southern Nevada. This system will push to the northeast and through southern Nevada overnight bringing much of the activity with it. Another area of focus will be over central and northern Mohave County, with storms moving similarly from south to north. The main impact from these storms will be heavy downpours but the storms will be moving relatively fast and should help limit rainfall totals at a given location. However, training of storms is also possible. Gusty outflow winds with storms will be most favored over Mohave County where DCAPE values are exceeding 1000 J/kg. Drier air will continue to push to the east over the next several days. Storms are more likely over Clark, Lincoln and Mohave Counties on Thursday and Friday, and favoring Mohave County on Saturday. Direct moisture related to Hurricane Lorena should stay well to our southeast. Temperatures will remain below normal through the period with highs in the Las Vegas Valley remaining in the 90s. && .AVIATION...For Harry Reid...For the 18Z Forecast Package... A few lingering showers will persist across the northern Las Vegas Valley during the remainder of the morning. By mid afternoon additional showers and thunderstorms will develop primarily over the higher terrain. Highly uncertain for thunderstorm at the terminal but erratic gusty winds associated with storms and outflow boundaries are more likely by late afternoon and into the evening hours. For Thursday afternoon and evening, scattered showers and thunderstorms will be favoring the higher terrain. Temperatures are expected to remain below 100 degrees both today and on Thursday. For the rest of southern Nevada, northwest Arizona and southeast California...For the 18Z Forecast Package...A band of lingering showers will continue to push to the north and into Lincoln County through the early afternoon. New shower and thunderstorm develop will occur during the afternoon and early evening hours favoring southern Nevada and the northern two thirds of Mohave County as well as the higher terrain west of Bishop. Erratic gusty winds, lightning, and brief MVFR/IFR conditions in heavy rain are expected with storms that develop, with outflow winds possible away from storms. Outside of convective influences, winds will generally remain under 10KT and be somewhat variable this afternoon onward, with VFR conditions prevailing. Scattered showers and thunderstorms on Thursday afternoon and evening will once again favor the terrain. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION...Czyzyk AVIATION...Czyzyk For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 5:04 PM MST | Dust Storm Warning | VEF | Mohave | 56 min |
| Sep 3, 1:46 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 3, 2:35 PM MST | Areal Flood Advisory | VEF | Mohave | 3 hr |
| Sep 3, 4:26 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.